Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Exponential decay of weak solutions for hyperbolic systems of first order with discontinuous coefficients
HTML articles powered by AMS MathViewer

by Hang Chin Lai PDF
Trans. Amer. Math. Soc. 170 (1972), 425-436 Request permission

Abstract:

The weak solution of the Cauchy problem for symmetric hyperbolic systems with discontinuous coefficients in several space variables satisfying the fact that the coefficients and their first derivatives are bounded in the distribution sense is identically equal to zero if it is exponential decay.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 35L45
  • Retrieve articles in all journals with MSC: 35L45
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 170 (1972), 425-436
  • MSC: Primary 35L45
  • DOI: https://doi.org/10.1090/S0002-9947-1972-0313640-2
  • MathSciNet review: 0313640